# SDR CA050824016

- Difficulty date: August 20, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE LOW ENGINE OIL PRESSURE WARNING ANNUNCIATED FOLLOWED BY AN UNCOMMANDED REDUCTION IN POWER.  FUEL CONTROL MANUAL OVERRIDE WAS ENGAGED AFTER WHICH FLAMES WERE EMITTED FROM THE EXHAUST AND THE ENGINE FLAMED OUT.  SUBSEQUENT INSPECTION REVEALED NO OIL REMAINING IN THE ENGINE AND SEIZURE OF THE POWER SECTION.  PWC WILL INVESTIGATE THIS EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
